The cauchy problem for a class of 2 × 2 hyperbolic systems of conservation laws with unbounded propagation speed

Masao Yamazaki, Taeko Yamazaki

Research output: Contribution to journalArticle

Abstract

This paper shows the existence of time-global continuous characteristic solutions of the Cauchy problem for a class of 2 × 2 weakly hyperbolic systems of conservation laws in one space dimension with possibly unbounded initial propagation speed, and gives a condition on the growth of the initial propagation speed necessary and sufficient for the uniqueness of continuous solutions.

Original languageEnglish
Pages (from-to)817-856
Number of pages40
JournalAdvances in Differential Equations
Volume1
Issue number5
Publication statusPublished - 1996
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this